MAUDE Adverse Event Report: ALPHATEC SPINE INC SET SCREW (TI-6AL-4V ELI); PEDICLE SCREW SYSTEM

ALPHATEC SPINE INC SET SCREW (TI-6AL-4V ELI); PEDICLE SCREW SYSTEM
Model Number 47127
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No evaluation possible at this time.The implant has not been removed from the patient nor has the identifying lot number been provided.Upon the receipt of additional information and/or the product in question, a follow-up report will be submitted.
 
Event or Problem Description
Arsenal set screw back out.

Brand Name
SET SCREW (TI-6AL-4V ELI)
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
ALPHATEC SPINE INC
5818 el camino real
carlsbad CA 92008
MDR Report Key8856700
Report Number2027467-2019-00038
Device Sequence Number16815120
Product Code NKB
UDI-Device Identifier00840967124582
UDI-Public(01)00840967124582
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K133221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number47127
Device Catalogue Number47127
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2019
Initial Report FDA Received Date08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;